# SDR VNAA2013030500006

- Difficulty date: March 5, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 22,067 hours, 22,402 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CLIMBING THROUGH 17,000 FT A POP AND HISSING AROUND SERVICE DOOR.  CREW RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND OPERATIONAL CHECKED THE SERVICE DOOR SEAL USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
